# SDR SWAA991693

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EEPLS INOP AT OVERWING AND AFT END ON CABIN.  REMOVED AND REPLACED BATTERY PACK PER MM.
